# SDR QXEA0300109

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,925 hours, 4,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 471513
- Part serial: MA0053
- Condition: Inoperative
- Location: Zone 700
- Part time: 3,925 hours, 4,609 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT NUMBER 2352, AFTER TAKEOFF, GEAR DID NOT RETRACT FOR ALMOST 1-1/2 MIN. GEAR HANDLE WAS UP. ALTERNATE LANDING GEAR RELEASE DOOR WAS CLOSED AND GEAR INHIBIT SWITCH AT NORMAL. REMOVED AND REPLACED WEIGHT ON WHEELS #2 CENTERING HARNESS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
